# SDR C2XA07SH107

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 21,566 hours, 20,114 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Splice
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHV - FLIGHT 2249 - DIVERTED INTO SHV DUE TO A BLEED 2 VALVE FAIL MESSAGE ON DEPARTURE.  MAINTENANCE REPAIRED SPLICE SP 11183 IAW EMB 145 SWPM 20-21-00.  OPS CHECK GOOD IAW EMB 145 AMM II 36-00-00-700-803-A.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
